# SDR FDEA201206272359

- Difficulty date: June 27, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARC24754
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERIOR RIB AT STATION XIFH 165 DENTED.  REMOVED AND REPLACED PER E.A. #8-5750-160991 STEP 3.
